Uniform Lxp-Lx,rq improving for dilated averages over polynomial curves

Jonathan Hickman*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

Numerous authors have considered the problem of determining the Lebesgue space mapping properties of the operator A given by convolution with affine arc-length measure on some polynomial curve in Euclidean space. Essentially, A takes weighted averages over translates of the curve. In this paper a variant of this problem is discussed where averages over both translates and dilates of a fixed curve are considered. The sharp range of estimates for the resulting operator is obtained in all dimensions, except for an endpoint. The techniques used are redolent of those previously applied in the study of A. In particular, the arguments are based upon the refinement method of Christ, although a significant adaptation of this method is required to fully understand the additional smoothing afforded by averaging over dilates.

Original languageEnglish
Pages (from-to)560-608
Number of pages49
JournalJournal of functional analysis
Issue number2
Early online date4 Nov 2015
Publication statusPublished - 15 Jan 2016

Keywords / Materials (for Non-textual outputs)

  • Affine arc-length measure
  • Generalised radon transforms


Dive into the research topics of 'Uniform Lxp-Lx,rq improving for dilated averages over polynomial curves'. Together they form a unique fingerprint.

Cite this